# SDR DALA2025021701170

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 95,393 hours, 44,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 ROW 27 EMERGENCY LIGHT WRONG COLOR. CORRECTIVE ACTION: R+R ROW 27 AFT LIGHT FROM RED TO WHITE PER B757 MM 33-51 OPS CHECK GOOD. (6939084)
